CureZone   Log On   Join
Re: rash between legs.......is it from mirena
 
MOMMIOF4 Views: 9,191
Published: 14 years ago
 
This is a reply to # 907,001

Re: rash between legs.......is it from mirena


Sorry to hear about your worries...I can't say about the rash-I would look through these forums and use Google to find out if other people have has a rash incident...I have headaches everyday and same goes for lots of muscle and joint aches...starting to feel like and old lady at 27!It's crazy girl...I'd get it out-I'm having surgery to get mine out this week. Also, I've had my IUD for 2.5 months now and I lost all my baby weight when I had it inserted 6 weeks postpartum and this month I suddenly gained 10 lbs!!! Mirena tricks your body into thinking you are pregnant-hence the weight gain & bloated feeling. Good luck :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.734 sec, (1)